# SDR DALA2017122208821

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 51,057 hours, 6,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CABIN FLOOR SUPPORT LEFT SIDE -Y450, FR 75-76 CORRODED.  REPLACED THE FLOOR SUPPORT IAW DWG F53478040, AND SRM 51-42-11.
